# SDR DALA2016121309888

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 63,158 hours, 21,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-RING ON SLIDE AT 2L DOOR LOOSE AND DRAGGING. TUCKED STRAP BACK UP INSIDE. A/C OK FOR SERVICE.
